Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pregnant, severe headaches, high BP, heartburn, yellow finger nails, on BP medicines, no protein in urine. Advise?

I am 27 weeks pregnant (2nd pregnancy) with a history of preeclampsia . I delivered at 36 weeks with first child. Since 24 weeks, I ve been having bad headachs that occur daily and high blood pressure with a few readings above 140/90. I m currently on meds for high BP and meds for severe headaches . Sinces taking the medicine my normal readings average around 138/88 and my headachs still occure daily but have dulled down a bit. I ve also been experencing flashing lights, heartburn . Over the last few days I have noticed my hands and feet are more puffy than usual. I m just not feeling well all together. I ve also now noticed my fingernails are turning yellow (not sure if that means anything). So far there has been no protien in my urine and I ve had labs done to check my liver but have not gotten results yet. Can you give me any insight as to what might be going on with me? When should I be worried?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you are having high blood pressure in the early pregnancy and history of preeclampsia better to be careful.
As the urine proteins are negative, this can be considered as hypertension only.
Edema of the feet can be seen in pregnancy and that will be more in hypertensive women.
So you continue with anti-hypertensive medicines, regular antenatal checkups and ultrasound examinations.
Take sufficient rest preferably in left lateral position.
Better to go for coagulation profile once.
For more details you can ask me through:
Take care.

Answered: Thu, 23 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor